# SDR DALA2015032702435

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ELONGATED HOLE FLOOR STRUCTURE CROSS SECTION + Y1162 AT AFT GALLEY AREA ON FRAME 68, SSI 534147.  REPLACED CROSS SECTION FLOOR STRUCTURE Y1162 AT AFT GALLEY AREA ON FRAME 68 IAW SRM 51-72-11 DWG D53474250.
